| Model Number |
TFNT00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
09/16/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
A non healthcare professional reported following an intraocular lens implant procedure, the patient experienced blurry vision, and was not able to tolerate the implant despite excellent surgical outcomes.The lens was later exchanged in a secondary procedure.Additional information has been requested.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information has been requested and received which states persistent blur at distance and near vision after surgery.No patient harm observed.
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).